# SDR AALA20091020TUL02

- Difficulty date: October 20, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 54,250 hours, 18,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT AT FORWARD END OF INBOARD DRIVE TRACK, ADJACENT TO PREVIOUS REPAIR SLAT SKIN, SHOWS CRACK INDICATION.  STOP-DRILLED CRACK AND INSTALLED EXTERNAL DOUBLER PER AARD-57-43-00-4.
